MathSciNet Relay Station
MathSciNet bibliographic data
MR2344802 65L05
Huang, Cheng Ming; Li, Wen Hao Delay-dependent stability analysis of the trapezium rule for a class of second-order delay differential equations. (Chinese) Math. Numer. Sin. 29 (2007), no. 2, 155–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement